I’ve recently been using the Duac gel. I got it on Thursday and I used it Thursday night and Friday night. At first it was just dry not too bad. However by Saturday night my face was bright red and really burning. I put some moisturiser on and the next day it was still the same. It’s really sore,bright red,it stings,itchy,swollen. I’m not sure if it’s an allergic reaction or if this is normal to happen.its now Monday and my face isn’t any better meaning it’s had 2 nights to recover! Has anyone else suffered from this and if so should I be worried. I’m scared it’s going to be permenant or last for a long time. What should I do, I need help??!?!?
x Turn on thread page Beta
Help!!! My face is in agony from Duac gel watch
- Thread Starter
- 05-02-2018 11:37
- 05-02-2018 11:42
Are you putting it all over the face or just on the acne?
Yes I have this right now and its so unpleasant. It feels like my face has really really bad sunburn and my skin is all bumpy. I've been suffering with a sore red itchy and bumpy face now for 3 days and it's not getting any better despite stopping the duac 3 days ago. Im unsure if I've had a reaction or if I just put too much on the last night I used it as I had been using it already for a week prior to that with no issues at all. Did you carry on with the treatment or stop? I don't know whether to let my skin heal and try again one day on one day off or just go back to the gp.Last edited by Stepheng26881; 1 week ago at 01:51.
What I recommend you should do is stop using the cream and go to the gp and explain what has happened. They could tell you if you had an allergic reaction or not. They could perhaps take blood tests to see if you are allergic. I think you should keep cleaning your face with cold water to close pores to prevent any dirt coming in your skin and make sure your skin is moist. In Shaa Allah the redness will go away and In Shaa Allah the gp prescribe you with something that can help you